# SDR FDEA201110044278

- Difficulty date: October 4, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 51,554 hours, 9,167 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 14260535
- Part serial: J81903
- Condition: Damaged
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 1 " ENG 2 A-ICE OFF" ALERT DISPLAYED AFTER  TAKE-OFF CREW DEBREIF, LEVEL ONE "ENG 2 A/I OFF" ALERT REMAINED ON DURING FLIGHT, EXTINGUISHED UPON LANDING. INSPECTED OVERHEAT ELEMENTS SURROUNDING NR 2  ENGINE A/I DUCT VISUALLY, NO FAULT FOUND.  FOUND  EVIDENCE OF AIR LEAKAGE OF ANTIICE DUCT AT THE 3  O`CLOCK POSITION UNDERNEATH FAN COWL. DISASSEMBLED  DUCT AND FOUND FLANGE OF DUCT CRACKED AROUND 2/3 OF CIRCUMFERENCE. POSTED PICS ON WEB. PART NIS ANC.  R & R DUCT, NR 2 ENG A/I RT FWD IAW  AMM 30-22-09-4-1. OPERATES NORMAL, NO ALERTS  NOTED.      FINAL CLOSED.
